# SDR IPXA2018062213915

- Difficulty date: June 4, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,974 hours, 13,818 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: AKC75041
- Part serial: UP65980
- Condition: Chafed
- Location: Bs 2163-2165
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RT UPPER INTERNAL DOUBLER HAD SEVERAL WORN AREAS BETWEEN BS 2163.685 AND 2165.061,  RBL 36.5,  APPROXIMATELY BETWEEN WL 40 AND 61.5.  REPAIRED THE TAILCONE IAW EA 011-5320-01-A7300,  REV I/R,  AND EO MD11-5350-68853-A.
